# SDR CA030517002

- Difficulty date: May 17, 2003
- Submitted: June 16, 2003
- Operation: General aviation
- Make and model: Cessna 150G
- Aircraft time: 5,007 hours
- Engine: Cont O200A
- System (JASC): 2720 · Rudder Control System
- Part: Rudder
- Condition: Binding
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) INCORPORATION OF AD 2000-20R1 (CESSNA S/B SEB01-1) RESULTS IN BINDING BETWEEN NEW STOP BOLTS AND RUDDER STRUCTURE DUE TO THE INCREASED SIZE OF THE STOP BOLTS.  BINDING WAS NOT APPARENT UNLESS PRESSURE WAS APPLIED TO BOTH RUDDER PEDALS.
